MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Thrombosis/Thrombus (4440)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or the event will be provided.Patient previously diagnosed with spinal stenosis.Patient participated in a study in which the bia-gen bioactive product was utilized on (b)(6) 2023 for posterolatoeral spine surgery.Product implanted in location l4-l5.Other concomitant medical treatment was performed (l4-l5 laminectomy).Bone marrow aspirate, autograft and globus creo screws/sable tlif cage (not manufactured by collagen matrix, inc) were also utilized with the bia-gen product for the initial surgery.Customer stated the bia-gen product handled and performed excellent, and there were no notable complications noted during implantation.On a follow-up visit on (b)(6) 2024, patient reported pain/swelling in the right calf.The surgeon sent the patient for an ultrasound that revealed a partially occlusive deep vein thrombosis in the popliteal vein.Patient returned to emergency department on (b)(6) 2024 with shortness of breath and chest pain.Ct angiogram of the chest was performed and patient was diagnosed with pulmonary thromboembolism.The patient was admitted to the hospital on (b)(6) 2024 and discharged on (b)(6) 2024.The patient also completed a 6 month course of eliquis.Customer stated this was not an unexpected adverse event, and the event is unrelated to the intervention.The study intervention was not discontinued.It was noted the event stop date was 22july2024.There were no details provided surrounding teh event stop date.No further details surrounding patient status, patient outcome, or event will be provided.Customer also stated the reported incident was not related to the bia-gen product.

Brand Name
BIA-GEN
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22188874
Report Number2249852-2025-00009
Device Sequence Number15671177
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110(17)260331(10)MCCBASAN230101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Model NumberCS-MCCBA-100
Device Catalogue NumberCS-MCCBA-100
Device Lot NumberMCCBASAN230101
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale